

Draft - v.12

# **PSSDC MEETING AGENDA**

## WEDNESDAY, FEBRUARY 22, 2023

## 9:00 A.M. - 4:00 P.M. EST

### **Delta Hotel Ottawa City Centre**

#### Meeting Room: Joliet-Frontenac

#### BREAKFAST: 8:00 A.M. – 8:55 A.M. EST – Room Chaudière

#	ТІМЕ	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	9:00 – a.m.	Welcome	Welcome, Land Acknowledgement and Roundtable Introductions		Olivier Bullion, PSSDC Co- Chair, ESDC/Service Canada
1	9:05- 9:20 a.m. (15	Secretariat	Objective: A) Approval of Record of Decision from Sept. 29, 2022, in-person meeting, Toronto, ON (TAB 1A)	For approval	Lead: Sheila Robinson, PSSDC Co-Chair
	min)		<ul> <li>B) Acceptance of February 22, 2023, Meeting Agenda (TAB 1B)</li> </ul>	For approval	
			<ul> <li>C) PSSDC Treasurer's Report         <ul> <li>PSSDC Financial Report (TAB 1C)</li> <li>PSSDC Members' contributions for 2023-2024 (TAB 1D)</li> </ul> </li> </ul>	For review	Linda Maljan, PSSDC Treasurer
2	9:20 –	UNCLAIMED BENEFITS PRIORITY	PSSDC Priority: UNCLAIMED BENEFITS (TABs 2A to 2C)		Lead: Olivier Bullion, PSSDC Co-Chair
	10:50 a.m.		Objectives <ul> <li>A) Intro and Context: Unclaimed Benefits</li> </ul>	Expected outcome:	
	(90 min)		<ul> <li>Priority – 20 min</li> <li>This priority's main objectives are:         <ul> <li>Identifying data gaps (i.e., key programs and populations) for the Table to focus on</li> </ul> </li> </ul>	Priority framed to provide a common understanding.	



	<ul> <li>Leveraging technology (i.e., Robotic Process Automation) to better identify communities and populations with lower uptake rates</li> <li>Identifying barriers to auto-enrollment and solutions</li> <li>Supporting targeted outreach to populations with lower uptake rates, including joint FPT outreach</li> </ul>
	B) Showcase: CRA's Disability Tax Credit (DTC) Navigators - 20 minExpected outcome: Example related to the priority provided to inform brainstorming the DTC program. Endorsed by Disability Adv. Cmte (DAC) as improving client experience.Silvano Tocchi Assistant Credit process.B) Showcase: CRA's Disability Tax Credit outcome: Example related to the priority provided to 
	C) Joint Outreach to Communities (Service Ontario and SC Ontario Region) - 20 min i) ServiceOntario - North Shore Tribal Council
	ii) Service Canada Ontario Region – Outreach in Ontario Deneumoustier, Director General, Citizen Services Branch Julie Garneau- Ferris, Director General,



					Services Branch
			<ul> <li>D) Discussion on UNCLAIMED BENEFITS PRIORITY – 30 min</li> <li>Identify opportunities with measurable outcomes for citizens for inter-jurisdictional initiatives/pilots to address existing problems or gaps related to unclaimed benefits</li> <li>Discussion on proposed working Group (mandate, membership, workplan and funding)</li> </ul>	Expected outcome: Potential inter- jurisdictional initiative/pilots to address an existing problem or gap related to unclaimed benefits identified to explore.	PSSDC Co- Chairs
		0 -11:05 a.m. (15 min)	BREAK		
3	11:05 - 12:00 a.m. (55 min)	STAFFING & RETENTION PRIORITY	<ul> <li>PSSDC Priority: STAFFING AND RETENTION (TABs 3A to 3C)</li> <li>Objectives</li> <li>A) Intro and Context: Staffing and Retention Priority – 5 min</li> <li>This priority's main objectives are: <ul> <li>Exploring recruitment, on-boarding, and training initiatives for service staff</li> <li>Exploring co-location, co-delivery of services, and inventory sharing for service staff</li> </ul> </li> </ul>	Expected outcome: Priority framed to provide a common understanding.	Lead: Sheila Robinson, PSSDC Co-Chair
			B) Panel presentations with federal perspective and perspective of 3 PTs on staffing and retention challenges and best practices– 30 min	Expected outcome: Example related to the priority provided to inform brainstorming discussion to follow.	Presenters: Ann Dolan, NB Gillian Latham, NS Linda Maljan, NT Olivier Bullion, ESDC



		130		N N	
	12:0	0 1.00 n m	<ul> <li>C) Discussion on the STAFFING &amp; RETENTION PRIORITY – 20 min</li> <li>Identify opportunities with measurable outcomes for citizens for inter-jurisdictional initiatives/pilots to address existing problems or gaps related to Staffing and Retention</li> <li>Discussion on proposed working Group (mandate, membership, workplan and funding)</li> <li>LUNCH – Room: Chaudière</li> </ul>	Expected outcome: Potential inter- jurisdictional initiative/pilots to address an existing problem or gap related to staffing and retention identified to explore.	PSSDC Co- Chairs
	12:0	0 – 1:00 p.m.	LUNCH – Room: Chaudiere		
4	1;00 - 1:15 p.m. (15 min)	PSSDC FORWARD PLAN	<ul> <li>PSSDC and FPT DMs' Table Collaboration (TAB 4)</li> <li><u>Objectives</u></li> <li>Alignment between PSSDC and the FPT DMs' Table on Service Delivery Collaboration on common priorities</li> </ul>	Expected outcome: Inter- jurisdictional	FPT DMs' Table Secretariat: Olivier Bullion, ESDC/Service Canada Sheila Robinson,
			<ul> <li>Opportunity to strengthen the collaborative relationship between the two tables.</li> <li>Discuss linkages between the PSSDC and the FPT DMs' Table on Service Delivery Collaboration for better alignment between the two tables.</li> <li>Discuss support by the PSSDC to achieve priorities common with the FPT DMs' Table and vice versa.</li> </ul>	co-operation on common FPT service committee priorities enhanced, promoted, and strengthened.	BC FPT DMs' Table Co-Chairs (virtual) Lori MacDonald, Senior Associate DM ESDC and Chief Operating Officer for Service Canada Shauna Brouwer, Deputy Minister, Citizens' Services, BC



		120		T	and in the second secon
5	1:15 – 2:20 p.m. (65	SERVICE DESIGN PRIORITY	PSSDC Priority: SERVICE DESIGN (TABs 5A to 5C) <u>Objectives</u>		Lead: Sheila Robinson, PSSDC Co-Chair
	(65 min)		<ul> <li>A) Intro and Context: Service Design</li> <li>This priority's main objectives are: <ul> <li>Supporting co-design, client feedback, and design thinking approaches</li> <li>Leveraging lessons learned and successes to foster joint outreach on complementary programs/services</li> <li>Supporting digital adoption strategies to better embed inclusion and accessibility into digital services</li> <li>Supporting clients moving online through service delivery channels coordination for a more seamless experience.</li> </ul> </li> </ul>	Expected outcome: Priority framed to provide a common understanding.	
			B) Presentation on service design approaches, lessons learned and best practices	Expected outcome: Example related to the priority provided to inform brainstorming discussion to follow.	Kaine Sparkes, Executive Director and Registrar of BC Registries
			C) Presentation on Service Design by ESDC (description to be provided) (20 min)		John Slocombe, Director Service Strategy, Service Strategy and Policy Branch, ESDC
			D) Discussion on the SERVICE DESIGN PRIORITY	Expected outcome: Potential inter- jurisdictional	PSSDC Co- Chairs



-		100			- Alle
	2:20 to	2:35 p.m.	Identify opportunities with measurable outcomes for citizens for inter-jurisdictional initiatives/pilots to address existing problems or gaps related to service design. Discussion on proposed working Group (mandate, membership, workplan and funding) BREAK	initiative/pilots to address an existing problem or gap related to service design identified to explore.	
6	2:35 – 3:00 p.m. (25 min)	TRC Call to Action #17	<ul> <li>Truth and Reconciliation Commission Call to Action #17 (TAB 6)</li> <li><u>Objective</u> <ul> <li>Follow up from September PSSDC meeting on Indigenous Service Canada's jurisdictional scan results</li> <li>Review and discussion on the proposed scope for the creation of a working group to address TRC's CTA #17 related to reclaiming names prepared by Indigenous Services Canada</li> </ul> </li> <li>Call to Action #17: Indigenous peoples, residential school survivors and their families can reclaim their Indigenous names, as written, on passports and other government-issued documents.</li> </ul>	Expected outcome: Confirmation as to how PSSDC wants to advance efforts in this space and if so next steps	Lead: Sheila Robinson, PSSDC Co-Chair Lori Doran, Director General Individual Affairs Branch, Indigenous Services Canada (ISC)
7	3:00 – 3:50 p.m. (50 min)	JC & PSSDC Working Groups and CoPs	<ul> <li>A) Discussion on Joint Councils and PSSDC Working Groups and Communities of Practice (TAB 7A to 7D)</li> <li><u>Objective</u></li> <li>To develop a PSSDC perspective for a follow-up conversation on this topic at the Joint Councils meeting of February 23<sup>rd</sup>. <i>PSCIOC is similarly preparing in advance.</i></li> </ul>	Expected outcome: Members' insights on WGs and CoPs to inform discussion at the JC meeting	Leads: Olivier Bullion, PSSDC Co-Chair
		PSSDC Forward Planning	B) Next Steps – Forward Planning <u>Objectives</u>	Expected outcome: PSSDC Forward Plan confirmed	Sheila Robinson, PSSDC Co-Chair



		100		II C		
			<ul> <li>Discuss champions/ ambassadors for priorities</li> <li>Recap next steps related to each PSSDC priority</li> </ul>			
8	3:50 – 4:00 p.m. (10 min)	Secretariat	Other Business:A) Update: PSSDC's Contact Centre CoP (TAB 8A to 8C)B) PSSDC Action Items (TAB 8D)C) PSSDC Bring Forward Agenda (TAB 8E)D) PSSDC information Sharing Analysis (TAB 8F and 8G)E) Next PSSDC in-person meeting: September 21, 2023, Location: TBCF) PSSDC Teleconferences: • Tuesday, April 18, 2023, at 1:00 p.m. EDT • Wednesday, May 17, 2023, at 1:00 p.m. EDT• Thursday, June 15, 2023, at 2:00 p.m. EDT• Tuesday, August 22, 2023, at 12:00 p.m. EDT	For information / feedback	Lead: Olivier Bullion, PSSDC Co-Chair ICCS Secretariat	
			PSSDC EVALUATION FORM (TAB 9)	Please complet	e evaluation form	
	4:00 p.m.		Adjournment of PSSDC Meeting		1	
	5:50 p.m.		Delegates to meet in the lobby of the Delta Hotel to board bus for dinner.			
	OFFICIAL JOINT COUNCILS' DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD National Arts Centre / Centre National des Arts					
	Rossy Pavillion					



(1 Elgin Street, Ottawa)

#### Pre-Dinner Reception: 6:20 – 6:50 p.m. ICCS Heintzman Leadership Award presentation: 7:00 p.m. Official Dinner: 7:30– 9:00 p.m.

#### **Business Attire**

The National Arts Centre (NAC) is Canada's bilingual, multi-disciplinary home for the performing arts. The NAC presents, creates, produces, and co-produces performing arts programming in various streams—the NAC Orchestra, Dance, English Theatre, French Theatre, Indigenous Theatre, and Popular Music and Variety—and nurtures the next generation of audiences and artists from across Canada. The NAC is located in the National Capital Region on the unceded territory of the Algonquin Anishinabeg Nation.